MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

DAVIS & GECK CARIBE LTD SURGIPRO; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number VP-833
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, the loop broke.There was no patient injury involved regarding the event.No additional information was provided.The sales rep will follow-up.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted 1 suture and 1 needle.The loop end of the suture was not received.It was observed, under magnification, that the suture appeared to have split under tension.As no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGIPRO
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6787312
Report Number9612501-2017-05936
Device Sequence Number1540790
Product Code GAW
UDI-Device Identifier10884521039315
UDI-Public10884521039315
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K954808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberVP-833
Device Catalogue NumberVP-833
Device Lot NumberD6F0387X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2017
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer01/17/2018
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date01/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1